# SDR FDEA201108303577

- Difficulty date: August 30, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 65,840 hours, 14,004 cycles
- System (JASC): 2565 · Escape Slide
- Part: Battery
- Condition: Inoperative
- Location: Lt Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TRANSIT CHK FOUND LT ENTRY DOOR EVACUATION SLIDE REMOTE PRESSURE PRESS-TO-TEST INDICATING SYS INOPERATIVE.   REMOVED AND REPLACED BATTERIES.  OPS CHECK GOOD IAW AMM 25-23-07-4-1 AND 25-61-15-4-0.  OK FOR SERVICE.
